# SDR UALA2010110304094

- Difficulty date: November 3, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 56,758 hours, 8,149 cycles
- Engine: Pwa PW4090
- Engine time: 52,019 hours, 7,338 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Tube
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENG HOC.  OPENED ENGINE, OIL LEAKAGE CKD.  FOUND THE MAIN GEARBOX OIL PRESSURE TUBE LOCKPLATE LOOSENED, RETIGHTENED BOLTS AND TUBE CKD OK.  RAN ENGINE, NO LEAKAGE FOUND. CKD OIL QUANTITY BY EICAS, SHOWS NORMAL.  TUBE ASSY REF IPC 79-21.  BOLT REF IPC.  RAN ENGINE, REF JRH 2-2-1.
